# SDR C1HA200568003

- Difficulty date: September 27, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 64,610 hours, 35,196 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 69191222
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LOCK ACTUATOR SUPPORT CHANNEL IS CRACKED BY LWR INB SUCTION VISUAL AND HFEC CONFIRMED.  REMOVED AND REPLACED NLG LOCK ACTUATOR SUPPORT CHANNEL PN 69-19122-2 PO NR 535313 IAW 727 SRM 51-30-2.  REMOVED DAMAGED FITTING CHANNEL IAW 727 SRM 51-30-2.
